# SDR UALA2010011300172

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,151 hours, 11,686 cycles
- Engine: Pwa PW4060
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: S256T00211
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE ON FINAL WITH 15 FLAPS.   SUGGEST CK ALL T/E FLAP ROTARY ACTUATORS FOR TRIPS.  ROTARY ACTUATORS OK.  BITE CHECK FSEU NO FAULTS. OPERATED FLAPS THROUGH FULL CYCLES AND OPS NORMAL.  FLAP DISAGREE WAS TROUBLESHOT TO THE M548 MODULE FOR THE OTBD SLAT POWER DRIVE UNIT OTBD SLAT POSITION TRANSMITTER.  NEED TO ACCOMPLISH REPLACEMENT OF SLAT RVDT SENSOR.  REPLACED M548 RVDT.  OPS CK GOOD.  NO RELATED MSGS.  FSEU BITE CLEAN.
